Hiroshima Mathematical Journal

Periods of cut-and-project tiling spaces obtained from root lattices

Kazushi Komatsu

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 31, Number 3 (2001), 435-438.

Dates
First available in Project Euclid: 23 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151105730

Digital Object Identifier
doi:10.32917/hmj/1151105730

Mathematical Reviews number (MathSciNet)
MR1870986

Zentralblatt MATH identifier
0999.52016

Subjects
Primary: 37B50: Multi-dimensional shifts of finite type, tiling dynamics
Secondary: 52C23: Quasicrystals, aperiodic tilings

Citation

Komatsu, Kazushi. Periods of cut-and-project tiling spaces obtained from root lattices. Hiroshima Math. J. 31 (2001), no. 3, 435--438. doi:10.32917/hmj/1151105730. https://projecteuclid.org/euclid.hmj/1151105730


Export citation